# SDR 2025FA0000747

- Difficulty date: November 7, 2025
- Submitted: November 8, 2025
- Operation: General aviation
- Aircraft: N494KQ
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000004
- Aircraft time: 2,463 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 1004201104
- Condition: Broken
- Location: Zone 700
- Part time: 2,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, IT WAS DISCOVERED THAT THE FORWARD MAIN LANDING GEAR CROSS TUBE HAD BROKEN IN HALF AND HAD PUNCTURED THE FUSELAGE SKIN.
